# SDR SWAA2023031097261

- Difficulty date: February 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR OUTER SKIN IS DISBONDED NEAR I/B EDGE. (MARKED)<[01] IDENTIFIED MATERIAL OF PANEL 193AR IAW SRM 53-40-70-0I-1 FIGURE 1-2; ITEM 18; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-40-70-1A-1 TABLE 101; PARA 4.A(6)  ENGINEERING REQUIRED DUE TO REPAIRS ARE LIMITED TO SRM 51-70-05 REPAIRS 1 AND 6 FOR THIS 350 PANEL PER SRM 53-40-70-02R-1 PARA 4.B(1); TABLE 201 (REPAIR PROCEDURES FOR 350 PANEL)(CORE DAMAGE NOTED)  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED; REMOVED 1.5' X 3' OF OUTER SKIN AND FULL DEPTH CORE; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-B PENDING ENGINEERING APPROVAL;[02] VERIFIED CORRECTIVE ACTION  VERIFIED MEASUREMENT TABLE;[03] REQUEST NDI OF DAMAGE REMOVAL IAW SRM 51-70-05-2R-0 PARA 4.A FOR ENINGEERING.;[04] ACCOMPLISHED UT DAMAGE REMOVAL INSPECTION IAW 737 NDTM PART 4 CHAPTER 51-00-02. NO DISBONDS NOTED.  EQUIPMENT USED: EPOCH 650 ID: ATS2031 CAL DUE: 03/2023;[05] VERIFIED REPAIR COMPLETION OF PANEL 193AR PER EA 23-153-00395;[06] VERIFIED CORRECTIVE ACTION 5
